# SDR 20000811SH014

- Difficulty date: July 31, 2000
- Submitted: August 11, 2000
- Operation: General aviation
- Aircraft: N159DM
- Make and model: Socata TB21
- Aircraft serial: 2005
- Engine: Lyc TIO540AB1A
- System (JASC): 8100 · Exhaust Turbine System (Reciprocating)
- Part: Tank
- Part number: 58B19497
- Condition: Cracked
- Location: At Weld
- Part time: 17 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND WELD AT TURBO BEND OF OIL DRAIN TANK CRACKED.  UPON REMOVAL, TUBE CAME OUT OF TANK.  LOOKING AT WELD, IT APPEARED TO BE A BAD WELD.  SUBMITTER STATED THAT HAD THIS GONE UNDETECTED, IT COULD HAVE BEEN A DISASTER.  (X)
